# SDR DLL16950133

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Loose
- Location: Fs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A TEAR STRAP WAS FOUND LOOSE AT FS 1370 BETWEEN STR 33 AND 34.  REPAIRED PER SRM 53-31-00 PG 830.
